# SDR DALA2019051703059

- Difficulty date: May 16, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 66,926 hours, 16,807 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1076601) THE 4R DOOR SLIDE ENGAGEMENT LIGHT WILL NOT ILLUMINATE. CLEANED GIRT BAR MECHANISM AND PROX SENSOR AND OP CK NML PER AMM 52-11 OK FOR SVC.
